MathSciNet Relay Station
MathSciNet bibliographic data
MR1834987 (2002f:11181) 11S80 (11L05 11T24)
Robert, Alain M. The Gross-Koblitz formula revisited. Rend. Sem. Mat. Univ. Padova 105 (2001), 157–170.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement